# SDR DALA1241723761

- Difficulty date: July 15, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N3761R
- Make and model: Boeing 737832
- Aircraft serial: 29628
- Aircraft time: 35,404 hours, 13,058 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THE EMERGENCY ESCAPE LIGHTING BATTERY PACK AT ROW 23 HAD FAILED.  MAINTENANCE REPLACED THE BATTERY PACK AND RETURNED THE AIRCRAFT TO SERVICE.
